feel like a lump in my chest, and trouble sleeping at times is anyone feeling the same things?
I found this on this site:
"Lisinopril side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; severe stomach pain; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
feeling light-headed, fainting;
urinating more or less than usual, or not at all;
fever, chills, body aches, flu symptoms;
tired feeling, muscle weakness, and pounding or uneven heartbeats;
chest pain; or
swelling, rapid weight gain."
Pounding and uneven heartbeats sounds simular to what your problems might be.
I experienced similar symptoms and rushed to the ER. After several blood tests, nothing showed up. The doctor did not have an explanation but the nurse said she noticed something on the ECG which might indicate PVC - premature ventricular contraction. These are harmless but really depends on the individual. You might want to research PVC's and compare to what you are feeling.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2012 • 1 answer
Posted 20 Oct 2014 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 12 Sep 2016 • 0 answers
What is (co) povidone, I reacted to drug with a fast heartbeat and dizzy spells, stop drug no issue?
Posted 2 Mar 2018 • 0 answers